Alert archive / Tennessee / Flash Flood Warnings in 2018

Flash Flood Warning 12, NWS Morristown, TN

June 28, 2018Morgan County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jun 28, 2018, 6:28 AM EDT for Morgan County, Tennessee. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 6:28 AM EDT (10:28 UTC)
Expired
Jun 28, 2018, 12:30 PM EDT
In force
6 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

County Morgan County, TN

The radar

The Knoxville radar (KMRX), 114 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 8:23 AM EDTFLOODWartburg, TNSEVERAL ROADS FLOODED ACROSS THE COUNTY.
Jun 28, 8:23 AM EDTFLASH FLOODWartburg, TNSEVERAL ROADS FLOODED ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 115 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

682 
WGUS54 KMRX 281028
FFWMRX
TNC129-281630-
/O.NEW.KMRX.FF.W.0012.180628T1028Z-180628T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
628 AM EDT THU JUN 28 2018

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Morgan County in east Tennessee...

* Until 1230 PM EDT Thursday.

* At 628 AM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Wartburg, Oliver Springs, Harriman, Sunbright, Oakdale, Rugby,
  Coalfield, High Point, Pine Orchard, Rugby State Park, Deerlodge,
  Frozen Head State Park and Petros.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3624 8488 3628 8488 3630 8480 3637 8472
      3637 8470 3628 8462 3626 8457 3623 8457
      3620 8447 3616 8444 3614 8445 3605 8434
      3599 8444 3595 8460 3591 8468 3599 8472
      3609 8480 3609 8483 3616 8491 3621 8491

$$

05/MA
2 follow-up statements
906 
WGUS74 KMRX 281221
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
821 AM EDT THU JUN 28 2018

TNC129-281630-
/O.CON.KMRX.FF.W.0012.000000T0000Z-180628T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan TN-
821 AM EDT THU JUN 28 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR
MORGAN COUNTY...

At 820 AM EDT, local law enforcement reported heavy rain due to a 
thunderstorm over Morgan County. Several roadways are flooded across 
the county.  In excess of three inches of rain have already fallen. 
Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Wartburg, Oliver Springs, Harriman, Sunbright, Oakdale, Rugby,
Coalfield, High Point, Pine Orchard, Rugby State Park, Deerlodge,
Frozen Head State Park and Petros.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3624 8488 3628 8488 3630 8480 3637 8472
      3637 8470 3628 8462 3626 8457 3623 8457
      3620 8447 3616 8444 3614 8445 3605 8434
      3599 8444 3595 8460 3591 8468 3599 8472
      3609 8480 3609 8483 3616 8491 3621 8491

$$

DH
705 
WGUS74 KMRX 281520
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
1120 AM EDT THU JUN 28 2018

TNC129-281630-
/O.CON.KMRX.FF.W.0012.000000T0000Z-180628T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan TN-
1120 AM EDT THU JUN 28 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR
MORGAN COUNTY...

At 1118 AM EDT, Morgan County local law enforcement reported 
flooding on lower Rockwood Rd due to nearby stream. Elsewhere, 
flooding is beginning to subside.  In excess of four inches of rain 
have already fallen. 

Some locations that will experience flooding include...
Wartburg, Oliver Springs, Harriman, Sunbright, Oakdale, Rugby,
Coalfield, High Point, Pine Orchard, Rugby State Park, Deerlodge,
Frozen Head State Park and Petros.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3624 8488 3628 8488 3630 8480 3637 8472
      3637 8470 3628 8462 3626 8457 3623 8457
      3620 8447 3616 8444 3614 8445 3605 8434
      3599 8444 3595 8460 3591 8468 3599 8472
      3609 8480 3609 8483 3616 8491 3621 8491

$$

DH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 3:36 AM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 28, 3:36 AM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
336 AM EDT Thu Jun 28 2018

.SHORT TERM...(Today through Friday)...
Convection lined up from western KY to east TN this morning will
bring a wet start to the day. But high pressure will begin to
build in behind the departing H5 trough, and we expect to see
convective activity diminish from north to south this afternoon
and evening. For Friday, convection will be diurnally-driven and
mainly confined to higher elevations of the mountains and Plateau.
Temperatures will be well above normal Fri-Sun.

.LONG TERM (Friday Night through Wednesday)...
The upper level ridge axis will be just to the west to start the
long-term period. The ridge axis will move over the area Friday
night into Saturday morning. With this, there will be some weak
moisture return by Saturday afternoon. The best moisture on
Saturday will be across the southern half of the forecast area and
have around 20-30% chances for afternoon showers and storms with
dry conditions further to the north. Saturday will be the hottest
day of the long-term forecast with highs in the upper 80s to low
90s for most locations.

The ridge begins to break down late Saturday night into Sunday as an
upper level trough moves into the Upper Mississippi River Valley and
eventually the Great Lakes region by Sunday. At the surface, there
will be a front associated with the upper level trough. Moisture
will continue to increase across the area with southwesterly flow
throughout much of the atmosphere. Afternoon showers and storms will
be more widespread on Sunday and Monday. The front to the north will
slow and stall early next week as the trough races off to the
northeast and the ridge tries to become established. For now, it
looks as though the front will stall to the north across Ohio River
Valley keeping highs in the upper 80s to low 90s for most locations.
Also, expect numerous to widespread diurnally driven showers and
storms each afternoon next week. Overall, expect this to continue
into Wednesday on the 4th of July.
&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             88  71  91  73 /  60  20  20  20
Knoxville McGhee Tyson Airport, TN  86  69  91  72 /  60  10  10   0
Oak Ridge, TN                       86  70  92  72 /  60  10  10   0
Tri Cities Airport, TN              85  65  90  67 /  40  10  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.

&&

GC/MA
Hazardous weather outlook, Jun 28, 3:39 AM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
339 AM EDT Thu Jun 28 2018

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-290745-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
339 AM EDT Thu Jun 28 2018 /239 AM CDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

Additional showers and thunderstorms are expected once again
across the region. A few of these storms may become strong or
severe, producing damaging winds, hail and heavy rainfall with
localized flash flooding possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

In the hours before

Special weather statement, Jun 28, 4:43 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Morristown TN
443 AM EDT THU JUN 28 2018

TNZ069-071-280930-
Knox TN-NW Blount TN-
443 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KNOX AND NORTHEASTERN
BLOUNT COUNTIES UNTIL 530 AM EDT...

At 443 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Knoxville, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Knoxville, Alcoa, Rockford, Lake Forest, Bearden, Powell, Karns,
Kimberlin Heights, Wildwood and Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3591 8418 3599 8416 3600 8411 3603 8406
      3605 8407 3596 8368 3594 8369 3592 8373
      3591 8376 3589 8379 3581 8375 3581 8374
      3580 8375 3576 8374
TIME...MOT...LOC 0843Z 289DEG 27KT 3596 8408

05/MA
Special weather statement, Jun 28, 4:55 AM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Morristown TN
455 AM EDT THU JUN 28 2018

TNZ035-280945-
Morgan TN-
455 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN COUNTY UNTIL 545
AM EDT...

At 455 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Jamestown, moving southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wartburg, Sunbright, High Point, Deerlodge and Frozen Head State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3624 8488 3628 8488 3629 8487 3629 8484
      3630 8482 3630 8480 3633 8477 3617 8450
      3598 8471 3606 8479 3609 8480 3609 8483
      3614 8487 3616 8491 3621 8491
TIME...MOT...LOC 0855Z 312DEG 22KT 3633 8496

05/MA
Special weather statement, Jun 28, 5:30 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Morristown TN
530 AM EDT THU JUN 28 2018

TNZ082-083-281015-
Rhea TN-Bledsoe TN-
530 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RHEA AND
NORTHEASTERN BLEDSOE COUNTIES UNTIL 615 AM EDT/515 AM CDT/...

At 530 AM EDT/430 AM CDT/, Doppler radar was tracking a strong
thunderstorm 13 miles north of Pikeville, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Spring City, Grandview, Piney Falls State Park, Melvine and Stinging
Fork Falls State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3572 8526 3575 8527 3575 8526 3576 8527
      3577 8510 3576 8507 3577 8504 3575 8503
      3577 8494 3576 8492 3578 8490 3578 8488
      3582 8481 3582 8479 3559 8489 3571 8528
TIME...MOT...LOC 0930Z 288DEG 22KT 3580 8520

05/MA
Special weather statement, Jun 28, 5:43 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Morristown TN
543 AM EDT THU JUN 28 2018

TNZ038>040-069>074-281030-
Blount Smoky Mountains TN-Jefferson TN-Hamblen TN-
Sevier Smoky Mountains TN-Northwest Cocke TN-Grainger TN-Knox TN-
NW Blount TN-North Sevier TN-
543 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX...NORTHERN
BLOUNT...JEFFERSON...NORTHWESTERN COCKE...SOUTHWESTERN GRAINGER...
SEVIER AND SOUTHWESTERN HAMBLEN COUNTIES UNTIL 630 AM EDT...

At 543 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rutledge to near New Market to 7 miles
northeast of Rockford to near Alcoa. Movement was southeast at 30
mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Knoxville, Morristown, Maryville, Sevierville, Alcoa, Jefferson City,
Newport, Gatlinburg, Dandridge, Rutledge, Pigeon Forge, Louisville,
White Pine, New Market, Rockford, Baneberry, Eagleton Village,
Pittman Center, Townsend and Panther Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3581 8416 3591 8388 3606 8364 3631 8369
      3633 8367 3618 8321 3592 8319 3581 8327
      3581 8328 3579 8328 3569 8336 3559 8389
TIME...MOT...LOC 0943Z 300DEG 24KT 3623 8361 3603 8357 3588 8382 3581
8401

05/MA
Local storm report, Jun 28, 5:46 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
546 AM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TSTM WND DMG     6 NW SUNBRIGHT          36.30N 84.75W
06/28/2018                   MORGAN             TN   911 CALL CENTER

            A FEW TREES DOWN AND SOME POWER OUTAGES NEAR BURRVILLE.

&&

GCARRIN
Local storm report, Jun 28, 6:12 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
612 AM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND DMG     WARTBURG                36.10N 84.59W
06/28/2018                   MORGAN             TN   911 CALL CENTER

            TREES AND POWERLINES DOWN ACROSS THE COUNTY.

&&

GCARRIN

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:12 PM EDTFlash Flood WarningMRXMcMinn, Meigs, Rhea2 hr
Jun 27, 8:15 PM EDTSpecial Weather StatementMRXHamilton45 min
Jun 27, 8:24 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs51 min
Jun 28, 3:51 AM EDTSpecial Weather StatementMRXBlount39 min
Jun 28, 4:43 AM EDTSpecial Weather StatementMRXKnox47 min
Jun 28, 4:55 AM EDTSpecial Weather StatementMRXMorgan50 min
Jun 28, 5:02 AM EDTAreal Flood AdvisoryMRXMorgan3 hr
Jun 28, 5:30 AM EDTSpecial Weather StatementMRXRhea45 min
Jun 28, 5:39 AM EDTAreal Flood AdvisoryMRXBlount, Knox, Sevier3 hr
Jun 28, 5:43 AM EDTSpecial Weather StatementMRXBlount, Grainger, Jefferson, Sevier47 min
Jun 28, 5:46 AM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Roane, Scott44 min
Jun 28, 6:15 AM EDTSevere Thunderstorm WarningMRXBlount, Sevier45 min
Jun 28, 6:17 AM EDTSevere Thunderstorm WarningMRXMeigs, Rhea28 min
Jun 28, 6:33 AM EDTSpecial Weather StatementMRXLoudon, Roane42 min
Jun 28, 6:52 AM EDTAreal Flood AdvisoryMRXBledsoe, Meigs, Rhea3 hr
Jun 28, 6:54 AM EDTSpecial Weather StatementMRXMonroe36 min
Jun 28, 7:05 AM EDTAreal Flood AdvisoryMRXBlount, Sevier3 hr
Jun 28, 7:06 AM EDTAreal Flood AdvisoryMRXLoudon, Roane3 hr
Jun 28, 7:10 AM EDTSpecial Weather StatementMRXBledsoe35 min
Jun 28, 7:48 AM EDTSpecial Weather StatementMRXBledsoe, Meigs, Rhea42 min
Jun 28, 8:06 AM EDTSpecial Weather StatementMRXLoudon, McMinn, Meigs, Monroe, Polk54 min
Jun 28, 8:41 AM EDTFlash Flood WarningMRXLoudon, Roane3 hr
Jun 28, 8:51 AM EDTSevere Thunderstorm WarningMRXMcMinn, Meigs, Monroe, Polk54 min
Jun 28, 9:02 AM EDTSpecial Weather StatementMRXMcMinn, Meigs, Rhea43 min
Jun 28, 9:08 AM EDTAreal Flood AdvisoryMRXMcMinn, Monroe, Polk3 hr
Jun 28, 9:20 AM EDTAreal Flood AdvisoryMRXBledsoe, Meigs, Rhea3 hr
Jun 28, 9:23 AM EDTSpecial Weather StatementMRXBledsoe67 min
Jun 28, 9:33 AM EDTFlash Flood WarningMRXBlount, Sevier117 min
Jun 28, 9:42 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea63 min
Jun 28, 9:52 AM EDTSpecial Weather StatementMRXPolk53 min
Jun 28, 9:59 AM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Polk61 min
Jun 28, 10:07 AM EDTFlash Flood WarningMRXBledsoe, Rhea113 min
Jun 28, 10:15 AM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie60 min
Jun 28, 10:27 AM EDTFlash Flood WarningMRXMcMinn, Meigs, Monroe, Polk3 hr
Jun 28, 10:45 AM EDTSpecial Weather StatementMRXBradley15 min
Jun 28, 10:49 AM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Polk, Sequatchie3 hr
Jun 28, 11:14 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie61 min
Jun 28, 11:59 AM EDTAreal Flood AdvisoryMRXHamilton, Marion, Sequatchie3 hr
Jun 28, 12:09 PM EDTSevere Thunderstorm WarningMRXMarion36 min
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningMRXMarion33 min
Jun 28, 1:39 PM EDTFlash Flood WarningMRXMarion90 min

Nearby

Flash Flood Warnings in Tennessee, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.